Sometimes women on the Pill do miss a period, and the slight yellow discharge is just a sign that there may be a temporary hormonal imbalance.

The bleeding would then be a rather feeble effort and may amount to little more than spotting that soon stops.

There may be no reason for this, or it may accompany some stress, worry or some other event.

If this is the case you can start taking your Pill again as usual and see what happens next time.

However, if your discharge increases and is accompanied by itching or soreness then it might be that you have some thrush or other infection and it would be advisable to see your doctor.

If you think for any reason that you might have missed your Pill or had any of the problems, mentioned then there is a small possibility of pregnancy.

In this case it would be sensible to wait a week or two and then do a pregnancy test just to be on the safe side.

Very often this sort of thing just settles down.